# SDR SWAA060813

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 69,331 hours, 66,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6552880
- Condition: Cracked
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN DOUBLER CRACKED AT L2 DOOR UPPER AFT CUT OUT, BS 987, STR 8L.  REPAIRED SKIN DOUBLER PER SRM.
